Mikie

Discussion in 'Fibromyalgia Main Forum' started by Countrymom, Nov 29, 2005.

  1. Countrymom

    Countrymom New Member

    Hi,

    Have a question for you. My doc at the FFC started me on Transfer factor basics. This evening I have gotten a horrible headache, stiff neck, nausea, irritible,anxious, and my fog is awful. My neck pain also feels like a severe headache. I have EBV, myco,and lyme... was wondering if you think this could be a herx from the transfer factor?

    Thanks, you always have such wonderful posts.

    Dani
  2. castle

    castle New Member

    HI IT'S ME SCARLETT FROM THE FFC. I'M SO SORRY TO HEAR YOU ARE FEELING SICK. DO YOU EVER "THINK WHAT HAVE I GOTTEN MYSELF INTO?" I'M ON MY THIRD DAY OF HEPARIN AND I HAVE TO SAY,IT IS SO HARD TO GIVE THOSE SHOTS, IT DEPRESSES ME AND IT HURTS. I SURE HOPE THAT ALL THE PILLS, SHOTS,IV'S,AND A HUGE AMOUNT OF MONEY WILL BE WORTH IT. HAVE YOU NOTICE ANY WEIGHT GAIN AFTER IV TREATMENTS? LAST MONDAY THEY WEIGHED ME AT THE CLINIC 140, I WEIGHED ON THIS MONDAY AND HAD GAINED 3POUNDS. SINCE JUNE I HAVE GAINED 24 POUNDS AND I GAINED MOST OF IT IN 2MONTHS.NONE OF MY CLOTHES FIT AND NOT ONLY IS IT WEIGHT GAIN MY BODY HAS TURNED TO MUSH. I HAVE NO MUSCLE TONE CELLULITE ALL OVER MY STOMACH AND BACK OF ARMS, EVEN WHEN I WAS PREGNAT I DID'NT LOOK THIS THIS. SORRY TO KEEP VENTING I'M IN A FIBRO FUNK RIGHT NOW. DO YOU REALLY THINK THIS FIBRO CLINIC IS THE THING? I AM ON THE TRANSFER FACTOR AND NOT HAD ANY OF THOSE SIDE AFFECTS, IT'S SO HARD TO KNOW IF IT IS A S.E. OR NOT WHEN THE STUFF WE HAVE RESEMBLES EVERYTHING. HANG IN THERE , I TRUELY FEEL YOUR PAIN. JUST KEEP ASKING GOD TO GIVE YOU STRENGTH TO GET THROUGH ONE MORE DAY OF PAIN, FOR HE TOO KNOWS WHAT PAIN AND SUFFERING IS!



    BLESSINGS
  3. Mikie

    Mikie Moderator

    I am so sorry you are feeling so lousy. This is basically how I feel from the TF's. Even the TF basics, which doesn't target specific pathogens, can turn on one's immune system and cause an immune response to pathogens. If the immune system goes on a killing spree, you may Herx and experience diarrhea, sweating, and/or nausea. This is the body's purging the dead, toxic pathogens the immune system has killed.

    Did the FFC give you antibiotics and/or antivirals as well or are the just starting you off on the TF? If they did start you on ABX or AV's, I would suspect they might be causing these symptoms.

    In any case, this does sound like an immune reaction to me but it wouldn't hurt to call the FFC to ask. Every time I have done anything to kill pathogens or improve my immune function, I have had this happen.

    Best of luck to you and keeps us updated. Thank you so much for you kind words. God bless you.

    Love, Mikie
  4. Countrymom

    Countrymom New Member

    Mikie,

    Thank you for replying. I am supposed to start Doxy in a day or so, she said to start with transfer factors for a week and then start slow on the Doxy.

    I feel a little better today, still alittle nauseous but pain is definately better plus I got a good nights sleep last night. I also didn't eat well yesterday which may have contributed some.I had a big bad herx from my first IV treatment and I am not feeling that bad. I am scared to start the doxy but I guess I have to do it sometime.

    Thanks again for your knowledgable reply.

    Scarlett... I do think that the FFC is the place to be. They treat all of our problems, nutritional,hormonal, immune system, and infections. Remember how sick you are. You didn't get that way in a day so it is not going to be a quick fix. We all react differently to the treatment. I think you are going to have a rough course just because you have EVERYTHING wrong. You have so many infections and imbalances, even more than me, and it is going to just take time.

    As far as how you look...YOU ARE GORGEOUS, my goodness, you are so pretty and your body is beautiful too. Believe me when I say I know what it is like to gain a bunch of weight when you never had a problem. Did you look at me? The last thing you should worry about right now is your weight, I bet you were skin and bone before. You look really good. And anyone worth a hill of beans can see what a beautiful and kind person you are. God knows you and he loves you. He is going to give us all the strength we need. We can and will get through this, we will get better, it may take longer than others but I know it will happen.

    Scarlett, when will you be headed back to Atlanta? I go on Jan 3. I hope I get to see you again. I will pray for God to give you strength and to take away your worries.

    In His love,
    Dani
  5. karatelady52

    karatelady52 New Member

    Hey Scarlett,

    I'm sorry you're struggling. It really is to be expected since you are just starting your treatment.

    If you can realize that lyme causes a lot of crazy thinking in your head, it will help you to separate what is really you and what is part of this disease.

    I think you will be pleasantly surprised at how differently you will feel about yourself in a few months.
    Right now the thoughts you are listening to are not really the truth about yourself so if you can cast those down and help yourself by thinking positive thoughts and even saying them outloud, it would help a lot.

    I know, I've been there. Since I've met you also, my first thought was how beautiful and youthful you looked. So I know for a fact those things you are thinking aren't really you!

    Have you asked Brenda for something for anxiety? I know its one more medicine but it is only temporary since lyme can cause a LOT of anxiety and how it manifests itself is through us thinking all these crazy thoughts.

    I will be thinking of you and praying for you Scarlett. This too shall pass!

    Sandy





  6. Pianowoman

    Pianowoman New Member

    I have been on the Immune Transfer C for a month. After about 2 weeks, I started to get increased pain, severe fatigue, headaches, decreased appetite, anxiety, nausea, and on and on. I expected this but it is harder when you are going through it. I have tried taking half a capsule and even stopping for a couple of days here and there if I feel really overwhelmed. I think these things have made it more bearable.
    It is helpful to hear from others who are feeling the same. I was thinking this week that all of us really have a lot of courage to go through this. I have tried to keep up with some of my activities but I think I am resigning myself to just taking the time I need to do this. I am hopeful that it will make a difference.
    There are some other posts from people who have found things that help with immune responses or herxing. Do a search if you care to.
    Hang in there as all of us are .

    Kathy.
  7. Mikie

    Mikie Moderator

    The TF's appear to cause a very strong immune response. When I first took them, I could only sprinkle a bit under my tongue. It took a month to work up to a whole capsule. I believe strongly in the TF's as they train the immune system to recognize and kill pathogens.

    The immunity isn't permanent but is easily kept boosted. After three months on them, one can usually just pulse them for several days every 4-6 weeks. I do this now and still get a bit of a response and a bit of a Herx.

    Love, Mikie
  8. Pianowoman

    Pianowoman New Member

    Thanks for your input. I continue to appreciate your insights on this. I think that when any of us posts about our experience we all learn something.
    Sometimes I feel that the road I am on is a bit scary but it is a measure of how much I, and all of us, want to find an answer.
    I'm hanging on to the increasing number of positive results that I read about.

    Kathy.
  9. ldbgcoleman

    ldbgcoleman New Member

    My only advice is just keep hanging in there and set your sights for 4 months from now. Allow yourself to rest and don't feel guilty about it. You will get better! By the time Spring is here you will be making plans! L

    Scarlett- The Heperin shots are really bad at first but it gets better. Now I barley have a bruise and no swelling at all. Try putting an ice pack or pack of frozen peas on the injection sites for about 20 minutes after the shot. I was a site driving along holding frozen peas on my tummy in my car! But it owrks. In about a month you will be through the worst so look towards Jan 1!! L



  10. castle

    castle New Member

    Hello Dani and Sandy

    O.k. girls you made me cry, I guess we all see ourselves
    differntly than other people see us.
    God also says,"Why should we worry about what we
    will eat or what we will wear. Just have faith!

    I also thought when I saw you both, how beautiful
    you both looked on the outside and to know how sick you
    were on the inside.

    Dani, my heart goes out to you and your little ones.
    They have to suck out all your energy. The days
    with babies can be long when you are healthly, let
    alone sick. I think I remember you saying you had
    help. YEA!

    SANDY, I feel so sorry you have been suffering way
    to long. Releaved to know things are working well!


    I know that my weight should'nt be my focus right now, I
    guess I have'nt excepted this is just part or the disease. You know for so long docs,family,friends think your a little crazy beacase you look fine and you seemed
    to smile and laugh. If they could only see me in the morning after a long sleepless night.

    I am so thankful I met you ladies. All of your info
    is so helpful and encouraging! Ditto to Mike, are you sure
    your not a doctor?

    Please know I'm in this for the long haul, each day is a knew day, I can try to make it good or bad and my person
    ality really wants to make it good,
    anyway," It is THE DAY THAT THE LORD HAS MADE, I WILL
    REJOICE AND BE GLAD IN IT!"


    P.S. I am going to Alanta on Dec.27&28


    IN HIS GRIP

    SCARLETT